# SDR DALA2020012300522

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 125,692 hours, 18,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Module
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND LLCC MODULE EMERGENCY LIGHTS ARE INOPERATIVE.  FOUND R2-7007 MISWIRED,  REWIRED AND THE SYSTEM OPS GOOD.
